# SDR P5CA0401117

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 86,682 hours, 19,015 cycles
- Engine: Ge CF650E2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 73836219
- Part serial: KD8463870217
- Condition: Malfunctioned
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DMI NR 32768, NR 1 PYLON VALVE INOPERATIVE, ALSO HIGH PRESSURE BLEED VALVE ON ENGINE NR 1.   REMOVAL AND REPLACEMENT.  REMOVED AND REPLACED PYLON VALVE DUE TO NOT CLOSING COMPLETELY , OPS CHECK AND LEAK CHECKS GOOD IAW MM 36-11-04.
